# SDR ASAA1159030

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 16,505 hours, 5,191 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Charging Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START "ELEC" LIGHT ILLUMINATED.  PERFORMED RIM TASK PER 24 31 00 810 801.  FOUND BATT INOP FAULT.  CLEARED FAULT PERFORMED M/M MAIN BATT CHARGER OPERATIONAL CHECK PER MM 24 31 710 801.  ALL OPS CHECK PASSED GROUND VERIFICATION GOOD.
